Review: could Essential tremor cause Swallowing difficulty?
We study 500 people who have Essential tremor from FDA and social media. Among them, 7 have Swallowing difficulty. Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have Essential tremor and Swallowing difficulty >>>
Essential tremor (latest reports from 3,474 patients) is typically treated by Primidone, Propranolol Hydrochloride, Xanax, Inderal, Mysoline, Inderal La.
Swallowing difficulty (latest reports from 250,542 patients) has been reported by people with high blood pressure, osteoporosis, pain, multiple sclerosis, depression.
On Jul, 20, 2014: 500 people who have essential tremor are studied. Among them, 7 (1.40%) have Swallowing Difficulty. They amount to 0.00% of all the 250,536 people who have Swallowing Difficulty on eHealthMe.
Gender of people who have essential tremor and experienced Swallowing difficulty * :
|Swallowing difficulty||85.71%||14.29% |
Age of people who have essential tremor and experienced Swallowing difficulty * :
|Swallowing difficulty||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||25.00%||100.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hypertension (3 people, 42.86%)
- Blood cholesterol increased (2 people, 28.57%)
- Thyroid disorder (2 people, 28.57%)
- Diabetes mellitus (1 people, 14.29%)
- Vitamin supplementation (1 people, 14.29%)
- Depression (1 people, 14.29%)
- Migraine (1 people, 14.29%)
- Fibromyalgia (1 people, 14.29%)
- Micturition urgency (1 people, 14.29%)
- Breast cancer (1 people, 14.29%)
Most common drugs used by these people * :
- Lisinopril (3 people, 42.86%)
- Botox (2 people, 28.57%)
- Neurontin (2 people, 28.57%)
- Furosemide (1 people, 14.29%)
- Cymbalta (1 people, 14.29%)
- Arimidex (1 people, 14.29%)
- Plavix (1 people, 14.29%)
- Boniva (1 people, 14.29%)
- Lantus (1 people, 14.29%)
- Crestor (1 people, 14.29%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Swallowing Difficulty and Essential tremor
- group for people who have Essential tremor
- group for people who have Swallowing Difficulty
Common treatments for Essential Tremor and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (6 days ago):
Also have Bartonella. Probably having a herxheimer reaction.
Dysphalgia has been intermittent and infrequent, but episodes last for several days.
Begins suddenly, rather than getting progressively worse.
Can swallow liquids (including thick ones like milkshakes) without trouble, but solids take concentrated effort and cause pain. Have pain in one ear, and swallowing solids increases it along with giving me pain on the right side of my throat.
From this study (1 month ago):
Drug was prescribed at 7 weeks postpartum to try and prevent depression. On day 7 of taking 20mgs, I suffered a terrible shock like pain to the right temple, and quickly became abnormally energized as well as fearful. Along with these symptoms diarrhea was present for the next 3 days, and total loss of sleep. Quickly took myself off the drug, and 2 months later started at a lower dose of 10mg. I now have difficulty swallowing saliva, as the muscles feel constricted.
From this study (2 months ago):
Only have these these chills approximately 30 to 45 min after I take these meds in the AM
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- How do you overcome difficulty swallowing. with avapro
I have been taking AVAPRO for about five years. There is a lot of difficulty swallowing, I just switch amlodipne and have the same problem.
Any ideas what would be an alternative to these 2 drugs or what you can do to relief this.
I have read that taking daily aspirin and vitamin C can cause this. ...
- Are there any sinus infection meds that do not exacerbate essential tremors?
I am trying to find an allergy med that will NOT make me very nervous and shaky. I have essential tremors and these meds make the condition worse - I shake much more and it feels like I'm on speed...but I have a chronic sinus headache which, I feel, is due to seasonal allergies...
More questions for: Essential tremor, Swallowing difficulty
More reviews for: Essential tremor, Swallowing difficulty
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.